# SDR IPXA12M75382

- Difficulty date: August 28, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- Engine: Pwa PW4460
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA74563
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN DECK FLOOR PANEL DENTED AND PUNCTURED.  R & R FLOOR PANEL REF AMM 53-21-09-400-801.
